# SDR ASOA2014082211101

- Difficulty date: July 26, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,501 hours, 10,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 FLOORBEAM CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001.  INSTALLED FLOORBEAM IAW S/B 670BA-53-041-01 & DWG CC670-34094.
